Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Taking respidan and pacitane. No improvement seen. Can I stop taking this medicine?

User rating for this question
Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 661 Questions
Question
I am adviced by the doctor to take tab respidan 3mg two tablets at night along with tablet pacitane 2mg one in the morning and one in the afternoon. I have been talking this for about a month.

Can I stop taking these tablets as I am not finding much difference by taking these tablets
Posted Tue, 9 Apr 2013 in Medicines and Side Effects
 
 
Answered by Dr. Muhammad Ishfaq Habib 1 hour later
Hi
Welcome to XXXXXXX

can you kindly reply with reason why were these drugs prescribed by the doctor and what are the symptoms you are experiencing. it will be very kind and helpful if you could reply in detail about your symptoms

Thanks
Regards
Above answer was peer-reviewed by
 
Follow-up: Taking respidan and pacitane. No improvement seen. Can I stop taking this medicine? 19 hours later
Dear doctor,

I am a married lady with two kids of 4 yrs and 1.5yrs. I was getting the feeling that my husband is cheating me. Was feeling very sleepy,used to sleep till 12 noon. Feeling weak and unable to do house work. My husband complained to my parents that I am not taking care of the kids also and not taking care of the house like cooking, cleaning etc.My parents told me that i am blowing small things out of proportion by my suspicious nature.
My parents took me to the doctor who advised me the above drugs. My husband says nothing has happened to me warranting to approach a psychiatrist and prescription the mentioned drugs.
My situation at husbands house is such that I want to stop taking the drugs. Please advise whether I can stop it fully forthwith or taper off dosage over a period of time. I have taken the above medicines for about a month only.
 
 
Answered by Dr. Muhammad Ishfaq Habib 3 hours later
Hi
Thanks for the detailed reply

The drugs that have been prescribed to you as such do not have any dependency. The therapy is a long term however if you want to stop them abruptly, you can stop using them at once.

As for as you issues are concerned, they do not require any medical treatment but they can be solved through negotiations. The only treatment option I would recommend for you is to have few sessions with psychologist that will hopefully help you

If you still have some query, feel free to ask

Thanks
Regards
Above answer was peer-reviewed by
 
Follow-up: Taking respidan and pacitane. No improvement seen. Can I stop taking this medicine? 15 hours later
Dear doctor,

Since I have already taken the medicine for about a month I want to know whether abrupt and sudden stoppage of taking medicine will not have any adverse effect on me by any side effects.
Please advise whether I should go for sudden stoppage or phasing out over period of a week or fortnight is advisable.
Thanks in advance.
 
 
Answered by Dr. Muhammad Ishfaq Habib 9 hours later
Thanks for you reply

As I already stated, these drugs do not cause any dependency and you can stop them suddenly and there will be no side effects or any withdrawal symptoms. so if you want to stop them, stop them now.

Thanks
Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor